# SDR AALA201805019027

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 52,490 hours, 14,948 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Jammed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 15F WINDOW SHADE STUCK IN OPEN POSITION. UNJAMMED WINDOW SHADE AS REQUIRED PER AMM 25-21-12 OPERATIONS CHECK GOOD.
